I have done a testosterone propionate steroid cycle. Before the cycle my resting heart rate was 74. After the first injection day it went up to 100+ and stayed there until the end of the cycle. Now, two week after the cycle my heart rate is again in the normal range, i now have a heart rate of 66. I had my heart tests before the cycle and i have a healthy heart. My question is: is it too much stress for a health heart to be put at 100+ for a period of 8-10 weeks (the period of a steroid cycle)? Thank you! Best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.